# SDR USAA990158

- Difficulty date: February 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N937VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 48117
- System (JASC): 5220 · Emergency Exits
- Part: Door Pan
- Condition: Cracked
- Location: Emergency Exit
- Part time: 47,737 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING Q-1 CHECK, FOUND 1 INCH CRACK AFT RIGHT EMERGENCY EXIT TOP FORWARD DOOR PAN. STOP DRILLED AND INSTALLED DOUBLER PER SRM 52-20-03. (M)
